# SDR COMA9910103

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N261CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120254
- Engine: Pwa PW118
- System (JASC): 7603 · Power Lever
- Part: Circuit Breaker
- Condition: Tripped
- Location: Flight Idle Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT IDLE STOP SOLENOID CIRCUIT BREAKERS ARE TRIPPED.  RESET BREAKERS AND FUNCTION CHECK OF SYSTEM NORMAL.
